# SDR 20010411CW002

- Difficulty date: March 26, 2001
- Submitted: April 11, 2001
- Operation: Air carrier
- Aircraft: N255RB
- Make and model: Braero BAE125800A
- Aircraft serial: 258059
- Engine: Garrtt TFE7315R
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Condition: Failed
- Location: Starter Gen
- Part time: 650 hours, 704 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FRONT END BEARING FAILED ON STARTER GENERATOR,  IN FLIGHT.
